# SDR UHLA201608020392

- Difficulty date: August 2, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 30,117 hours, 17,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT ON AND OFF. R & R EMERGENCY LIGHT LT FWD BATTERY UNIT IAW AMM 33-50-01. OPS CHECKED GOOD.
